Could Effexor be causing a problem with my knees and hips?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Papa Bear
Regular Member


Date Joined Feb 2006
Total Posts : 34
   Posted 7/24/2006 12:55 PM (GMT -7)   

Hello Everyone,

 

I hope you are all doing well.

 

I've been having trouble with my knees and hips aching and feeling stiff...it's starting to slow me down.

 

I'm in relatively good shape for a 43 year old man...I'm not over weight, so I'm wondering if this problem could be associated with Effexor?

 

What do you think?

 

I haven't said anything to my doctor "yet" ...it may just be a time and gravity thing.

 


CounterClockwise
Veteran Member


Date Joined Jul 2006
Total Posts : 1529
   Posted 7/24/2006 1:34 PM (GMT -7)   
Hi Papa Bear,

Ever since lofepramine made my fingers and toes swell up and seize up at the merest sign of cold (*not* on the official list of symptoms and it took me ages to convince my doc that this was not simply a 23 year old developing severe chillblains overnight...!), I've been pretty sure that some meds can trigger bizarre side-effects in some people. I'd definitely investigate further -- and ask your doc to check not only the officially acknowledged list of side-effects, but also any documents relating to "unconfirmed" side-effects. I discovered a document cataloguing these for the NW of England (where I was at the time) and there were 14 unconfirmed cases of lofepramine causing circulation issues like mine (and bear in mind that I had to work so hard to get my doc to pay attention that I can well believe that there might be many other cases of this that never made it that far).

I just did a Google search for "effexor knees ache" and it came back with some potentially useful results. Some might be completely irrelevant (as ever with the net), but you might find some similar cases, and that's all good for taking back to your doc.

All best,
Rosie

Papa Bear
Regular Member


Date Joined Feb 2006
Total Posts : 34
   Posted 7/24/2006 4:31 PM (GMT -7)   
Thank you for the reply Rosie :-)
 
"Google Search" eyes
 
Maybe it's my brain and not my knees and hips I should be concerned about confused
 
I will see if there are any similar situations.
 
Thanks again :-)

els
Veteran Member


Date Joined Oct 2005
Total Posts : 4031
   Posted 7/25/2006 5:00 AM (GMT -7)   
Hey ya Papa Bear,  Effexor Xr has some side benefits to it for helping with chronic pain however according to Mosby's Drug Guide for Nurses 2006 Manual it does have a side effect of causing joint pain.  If it is of a real bothersome nature or severe to the point where over the counter pain relievers will not help then perhaps you should consult the prescribing physician regarding this.  Please do let us know how you make out.  Take care


 

New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, December 03, 2016 3:01 PM (GMT -7)
There are a total of 2,732,235 posts in 301,003 threads.
View Active Threads


Who's Online
This forum has 151167 registered members. Please welcome our newest member, Hope2day.
328 Guest(s), 16 Registered Member(s) are currently online.  Details
imagardener2, Tagier, braddiefj, Lymepilot, Artist Mark, summer16, RoYal DiRty, White Bird, ASAdvocate, Awake_, snowboat, Malone26, HeyNoodles, trumpet123, JesperTrottier, julymorning


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer